# SDR SWAA2022030445649

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,984 hours, 9,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF IS CORRODED AND GOUGED / REPLACED OLD 120 DF PANEL WITH NEW 120DF PANEL PART # 453A1610-20 VERIFIED CORRECT PANEL IAW AIPC 25-52-10-17 ATAG # WN3994. WILL BE INSTALLED ON SA-M 5655 PAGE 7 ITEM TWO
